# SDR AALA201901299032

- Difficulty date: January 8, 2019
- Submitted: January 30, 2019
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 59,335 hours, 22,494 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5361067400000
- Condition: Delaminated
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT IS IN BASE MAINTENANCE. DELAMINATION FOUND ON FLOOR PANEL 221EF IN AFT CARGO COMPARTMENT. REPLACED FLOOR PANEL PER SRM 53-12-00-300-006 PARA 2 FIG 20106 AND IRM 9701 REVISION I.
